# SDR SWAA2024091934343

- Difficulty date: September 5, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE STA 500E TO STA 500I HAS CORROSION AROUND SEVERAL FASTENER HOLES.<[01] BLENDED AREAS OF CORROSION ON FWD CARGO L/H TRANSITION ANGLE STA 500E TO STA 500I; BLENDS ARE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.;[02] CUT FWD CARGO; L/H TRANSITION ANGLE AT STA. 500B+12 AND REMOVED L/H TRANSITION ANGLE FROM STA. 500B+12 TO STA. 500I ALL IAW SRM 53-00-53-2R-5; REPAIR 5.;[03] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-06 ALODINED PARTS PER AMM 51-21-41;[04] PAINTED REPAIR PARTS PER AMM 51-21-72;[05] INSPECTION VERIFIED CA#1-4;[06] OK TO INSTALL REPAIR PARTS.;[07] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5 AND SRM 51-40-02;[08] RII INSPECTION C/W;[09] INSTALLED BONDED NUTPLATES ON REPAIR PARTS FROM STA 500E TO STA 500I PER ARM 51-40-10 NUTPLATES INSTALLED AT 3:30 AM ON 09/16/24;[10] INSTALLED BONDED NUTPLATES ON REPAIR PARTS FROM STA 500E TO STA 500I PER SRM 51-40-10 NUTPLATES INSTALLED AT 3:30 AM ON 09/16/24;[11] VERIFIED CA #10.;[12] BONDED NUTPLATES PUSH TEST GOOD PER SRM 51-40-10;[13] INSPECTED BONDED NUT PLATES PUSH TEST GOOD PER SRM 51-40-10;[14] FWD CARGO L/H TRANSITION ANGLE STA 500E TO STA 500I REMOVED AND REPLACED PER SRM 53-00-53-2R-5. BONDED NUTPLATE PUSH TEST C/W PER SRM 51-40-10. PLEASE SEE CORRECTIVE ACTIONS 1-13 PER DETAILS.;[15] VERIFIED FWD CARGO L/H TRANSITION ANGLE STA 500E TO STA 500I REMOVED AND REPLACED PER SRM 53-00-53-2R-5. SEE INDIVIDUAL SIGNOFFS FOR DETAILS.RII IS C/W.
